# SDR CA150108005

- Difficulty date: December 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R93030307
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED DUE TO FLAP INDICATION DURING FLIGHT. EMERGENCY WAS DECLARED AND THE PLANE LANDED WITHOUT INCIDENT.
